The uniqueness for minimal surfaces in S3.
Manuscripta mathematica, Tome 63 (1989) no. 3, pp. 193-208
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1989__63_3_155376,
author = {Miyuki Koiso},
title = {The uniqueness for minimal surfaces in {S3.}},
journal = {Manuscripta mathematica},
pages = {193--208},
year = {1989},
volume = {63},
number = {3},
zbl = {0667.49025},
url = {http://geodesic.mathdoc.fr/item/MM2_1989__63_3_155376/}
}
Miyuki Koiso. The uniqueness for minimal surfaces in S3.. Manuscripta mathematica, Tome 63 (1989) no. 3, pp. 193-208. http://geodesic.mathdoc.fr/item/MM2_1989__63_3_155376/